MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS GLENO 39; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. UNIVERS REVERS GLENO 39; SHOULDR PROSTH, REVERSE CONFIG
Model Number UNIVERS REVERS GLENO 39
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Foreign Body In Patient (2687)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery for the dislocated epiphyse the 135° screw broke off.No further information received.(b)(6) 2023, update dw.Further information was provided that the patient was treated with an arthrex implant in the past.The patient suffered an injury which resulted in an dislocated prosthesis cup.During the surgery on 24th february it was then noticed that screw which was placed at 135° was broken off.The surgeon then moved the cub and fixated the screw at 155° and the broken screw was not removed.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h6.It was reported that during a surgery for the dislocated epiphyse the 135° screw broke off.Further information were provided that the patient was treated with an arthrex implant in the past.The patient suffered an injury which resulted in an dislocated prosthesis cup.During the surgery on 24th february it was then noticed that screw which was placed at 135° was broken off.The surgeon then moved the cub and fixated the screw at 155° and the broken screw was not removed.Since the device was not received, an evaluation on the product could not be performed and the reported event cannot be verified.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the screw.

Brand Name
UNIVERS REVERS GLENO 39
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16838020
Report Number1220246-2023-06612
Device Sequence Number12644194
Product Code PHX
UDI-Device Identifier00888867061354
UDI-Public00888867061354
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS GLENO 39
Device Catalogue NumberAR-9504M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown